# SDR AALA20170331010

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 49,396 hours, 20,127 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 2521
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAPS WOULD NOT EXTEND FOR LANDING. THE APPROACH WAS DISCONTINUED AND AN EMERGENCY WAS DECLARED. THE CREW PERFORMED QRH PROCEDURES AND WAS ABLE TO EXTEND THE LEADING EDGE SLATS USING THE ALTERNATE FLAPS SYSTEM.  THE TRAILING EDGE FLAPS REMAINED FULLY RETRACTED. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED AND REPLACED NR 3 FLAP SKEW SENSOR. OPERATIONALLY CHECKS OK PER FIM 27-59-00. THE AIRCRAFT WAS GROUNDED.
